# SDR CA120730001

- Difficulty date: July 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82742407001
- Condition: Frayed
- Location: Aileron
- Part time: 9,073 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DOING A SCHEDULED INSPECTION, 2 AILERON CONTROL CABLES WERE FOUND FRAYED OUT OF LIMIT ON 1 ACFT.  INSPECTION IS CURRENTLY BEING DONE ON THE REMAINING OF THE FLEET, AND 2 OTHER ACFT SO FAR WERE IDENTIFIED WITH OUT OF LIMIT FRAYED CABLES.
